# SDR GTIA031038

- Difficulty date: December 12, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Part serial: 4307
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLT 980 - NOSE GEAR UNSAFE LIGHT DID NOT EXTINGUISH DURING GEAR EXTENSION.  WENT AROUND, FOLLOWED QRH-LANDED NORMALLY LIGHT EXTINGUISHED DURING QRH PROCEDURE AFTER RE-CYCLING GEAR.  REMOVED AND REPLACED UNSAFE SENSOR.  (M)
